Archiv der Mathematik

, Volume 14, Issue 1, pp 317–322 | Cite as

On the classical Tauberian theorems

  • William Feller
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature

  1. [1]
    J. L. Doob, Relative limit theorems in analysis. J. Anal. Math.8, 289–306 (1960/61).Google Scholar
  2. [2]
    J. Karamata, Sur un mode de croissance régulière des fonctions. Mathematica (Cluj)4, 38–53 (1930).Google Scholar
  3. [3]
    H. König, Neuer Beweis eines klassischen Tauber-Satzes. Arch. Math.11 278–279 (1960).Google Scholar
  4. [4]
    D. V.Widder, The Laplace transform. Princeton 1946.Google Scholar

Copyright information

© Birkhäuser Verlag 1963

Authors and Affiliations

  • William Feller
    • 1
  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations